# SDR DALA2023120810055

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,734 hours, 39,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 2R "SLIDE" LIGHT INOPERATIVE.  T/S R/R DOOR R2 SLIDE ARMED LIGHT SOCKET AND LAMP. R/R SENSOR PER B757 AMM 25-66. OPS CK GOOD.
